| Model Number |
1804225-33 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat the 99% stenosed, heavily calcified, heavily tortuous mid left anterior descending (lad) coronary artery.The 2.25x33 mm xience skypoint stent delivery system (sds) failed to cross due to the anatomy and there was resistance with the anatomy during independent removal.There were no adverse patient effects and there was no clinically significant delay in the procedure.A non-abbott stent was used to complete the procedure.No additional information was provided.